Dec 11, 2000
yes i would like to know does dizziness and sometimes chest pains have to do with the hiv/aids.because every day i am very dizzy. i am very worry thank you
Response from Dr. Frascino
Dear Very Worried,
Dizziness and chest pains are not specific symptoms of HIV/AIDS. However if you are experiencing these symptoms you should see your physician for an evaluation. It could be related to many potential underlying conditions from cardiovascular problems (heart and blood vessel problems) to stress and anxiety problems. Even anemia can be associated with lightheadedness and chest discomfort. Stop worrying and see your doctor for an evaluation. I think you'll be feeling better very soon.
Take Iron with infections?
clinical trial publications on anemia
- Penis Discharge After Deep Kissing Worried I Have HIV
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- Are Red Bumps All Over The Body A Sign Of An Std?
- Antigen P24 2 Weeks After Exposure
- Finger Cut Comes In Contact With Vaginal Fluid
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.